| Model Number |
453942 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion (80 % stenosis degree) in a moderately tortuous part of the mid rca.The lesion was pre-dilated, and the affected orsiro mission was introduced into the patient's body but was unable to cross the lesion.
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.